Discussions By Condition: Cardiovascular disease

Can this be vasculitis?

Posted In: Cardiovascular disease 1 Replies
  • Posted By: ConfusedNeuropathic
  • June 27, 2009
  • 05:39 AM

Hi all,

I've been having some mysterious issues lately and am desperately hoping you guys can shed some light.

A few months ago I had some minor health problems, including chest pain (likely costochondritis), anal fissure and hemorrhoids (constipation from antibiotics), and a vitamin D and B12 deficiency. At this point, the chest pain is still there at times, the fissure has cleared up, and my vitamin D and B12 levels are back up to normal (in fact my serum B12 level is well above the High end of the normal range).

As it stands today I have these symptoms:

* Widespread itching (mostly the scalp but also the legs, thighs, eyes, shoulder blades). No visible rash, but I've noticed isolated small non-itchy bumps that appear and then vanish after a while. The itch is "scratchable". It comes and goes but is usually there.

* Neuropathy, felt as burning/tingling/prickly sensations in the legs and arms. They come and go but can be felt frequently.

* Occasional cramping in both calves. Goes away with rest.

* Constant dizziness (may be due to my chronic sinusitis and deviated septum though).

The itching started as localized itching a month ago but quickly progressed to neuropathy and widespread itching.

Common suspects like MS, myeloma, mercury toxicity, thyroiditis, diabetes, HIV, and brain tumor have been ruled out via blood, urine, and MRIs/CT scans. Does this sound like possible vasculitis to anyone else? It all started a few weeks after I had an allergic reaction to antibiotics (Augmentin) and I wonder if the two are related.

I'm getting pretty desperate so any feedback is greatly appreciated.

Reply Flag this Discussion

1 Replies:

Thanks! A moderator will review your post and it will be live within the next 24 hours.